MAUDE Adverse Event Report: LENSTEC BARBADOS INC. SOFTEC HD; INTRAOCULAR LENS

LENSTEC BARBADOS INC. SOFTEC HD; INTRAOCULAR LENS
Lot Number SB01521
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Corneal Edema (1791)
Date of Event 11/04/2013
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Lenstec can confirm that all procedures in the manufacturing and packaging of the lens were conducted correctly and that the quality of the lens is not at fault.(b)(4).
 
Event or Problem Description
Lenstec received an email stating that "4 days post operation, the patient was found with serious edema of corneal, deposits in the anterior chamber and aqueous and obvious vaseline-like flash when having a review of the eye." the device remains implanted and the patient was in good condition.

Brand Name
SOFTEC HD
Common Device Name
INTRAOCULAR LENS
Manufacturer (Section D)
LENSTEC BARBADOS INC.
airport commercial centre
pilgrim road
christ church,
BB 
MDR Report Key8712461
Report Number9613160-2019-00019
Device Sequence Number11331488
Product Code HQL
UDI-Device Identifier00844369027359
UDI-Public00844369027359
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
P090022
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2013
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 06/18/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date04/16/2018
Device Lot NumberSB01521
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 12/05/2013
Initial Report FDA Received Date06/19/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1